# SDR AALA2019101400001

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 18,052 hours, 2,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 80963A1
- Condition: Low Pressure
- Location: L2 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR EPAS PRESSURE BOTTLE BELOW MIN. PRESSURE.
